Facebook Pixel
EmpowHER Guest

Late period after morning after pill?

By Anonymous September 6, 2017 - 1:11pm
Rate This

About two months ago I took plan B, my next period after that what I'm time and normal. This month, I had spotting four days ago then it stopped, it has now been three more days with nothing and my period was due yesterday. I have had sexual intercourse but protected. Is this normal?

Add a Comment1 Comments

HERWriter Guide

Hello Anon

Thank you for writing.

In most cases, the menstrual cycle is back to normal by the second cycle. In a few cases, it can take another month - some women are more sensitive to the surge of hormones that taking EC causes. This may be the case with you. Since you had protected sex, pregnancy should not be an issue. A pregnancy test can confirm this for you if you would like reassurance.

September 6, 2017 - 1:37pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!